MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP

3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP
Model Number N/A
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product lot # was not provided, therefore manufacture date is unknown.Current product labeling notes the potential for intermittent leaking with baxter® continu-flo¿ solution set with clearlink¿ luer activated valve.Please see the exact wording below: caution: there is a potential for intermittent leaking when baxter® continu-flo¿ solution set with clearlink¿ luer activated valve or bd maxzero¿ needle-free connectors are used under pressure with 3m¿ curos jet¿ disinfecting caps (cfj1-270 and cfj5-250.) monitor these connectors if used under pressure.Alternatively, 3m¿ curos¿ disinfecting cap for needleless connectors (cff1-270 and cff10- 250) may be used.
 
Event or Problem Description
A clinical nurse specialist in hematology-oncology alleged that a pool of liquid was found under a patient's bed when a patient had chemotherapy (cytoxan) infusing (200ml bag over 2 hours) that was piggy backed into a y-site of the primary tubing of a triple lumen hickman catheter.The y-site, closest to the patient, which had a curos jet¿ disinfecting cap for needleless connectors on it reportedly leaked.The medication was re-dosed for the patient.

Brand Name
3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Common Device Name
CUROS JET DISINFECTING CAP
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9252231
Report Number2110898-2019-00127
Device Sequence Number16687273
Product Code LKB
UDI-Device Identifier30707387773824
UDI-Public30707387773824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCFJ1-270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR